# SDR P2EA99217

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 699647C
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCI - FLT 406 - DURING FLIGHT, THE NR 1 CSD LOW OIL PRESSURE LIGHT ILLUMINATED INTERMITTENTLY; TEMPERATURE READS APPROXIMATELY 130 DEGREES, AND APPROXIMATELY 40 DEGREES HIGHER THAN NR 2 ENGINE.  AIRCRAFT RETURNED TO MCI WITH NO INCIDENT.  REPLACED NR 1 CSD PER MM 24-11-11, NR 1 CSD OIL COOLER PER MM 24-11-21, AND NR 1 CSD OIL COOLER FILTER PER MM 24-11-31. (X)
